gastroenterologist-icon
Vitamin b12 & D injection dosage
Hi Is vitamin b12 and d injection dosage affected on digestive system? Like not want to eat and feeling full whole day and little bit cough as well. Problem occures since i had started to take the dosage. Please suggest
1162 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

No
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Vitamin d injection dosage
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.